# SDR CALA2025121712183

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 128,680 hours, 19,691 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 767365041A1
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INPECTION REQUESTED IN AVO15988 REV.A, WAS FOUND MOISTURE INGRESSION ON LT OTBD AILERON. NECESSARY REMOVE THE MOISTURE AND REPAIR. ALL STEPS OF THE ECRA: 5760-01130 WERE ACCOMPLISHED WITHOUT DEVIATION.  ALL STEPS OF THE ECRA: 5760-01130 WERE ACCOMPLISHED WITHOUT DEVIATION. REMOVED THE DAMAGE ON BS 910.45, PERFORMED REPAIR, RESTORED THE PAINT AND PERFORMED BALANCE PROCEDURE AS PER SRM 57-60-02-2R-1 REPAIR 1.
